# SDR SWAA2012081406685

- Difficulty date: August 10, 2012
- Submitted: August 14, 2012
- Operation: Air carrier
- Aircraft: N752SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29804
- Aircraft time: 47,123 hours, 27,311 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Part number: 90004212
- Part serial: 15514
- Condition: Corroded
- Location: E&E Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DECLARED EMERGENCY -- FLAP INDICATION UP (WITH SPLIT) FLAPS DID NOT EXTEND FOR APPROACH OR LANDING.  REMOVED AND REPLACED NR 3 SENSOR AND NR 2, 3, 4, 5, 6, 7 AND 8 SKEW SENSOR CONNECTORS PER MM.
